# SDR AALA202104219020

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 77,983 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 159089
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED 2EA BATTERY PACK (SEE ALSO AALA202104219021) WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
